# SDR DLL13953210

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Act Fitting
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FITTING CORRODED MLG RETRACT ACT.  REAMED HOLES, SPOTFACED AND BLENDED AROUND HOLES.  HFEC OF AREA OK.  MFG AND PAINTED SHIMS, INSTALLED BUSHINGS PER ERA 271436-14, C/W SRM 57-14-00 FIG 805.
